# SDR AMTA200600101

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1763
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE FLOORBEAM UPPER FLANGE FOUND WITH CORROSION AT FS 1763 LBL 39-55.  FLOORBEAM WAS BLENDED AND FOUND BEYOND LIMITS PER SRM 53-21-00.  CUTOUT DAMAGED FLOOR T-CAP AND REPAIRED IAW SRM 53-21-00 FIG 815 AND SRM 51-40-01.  (M)
